zbMATH — the first resource for mathematics

On the width-length inequality. (English) Zbl 0418.90040

90B10 Deterministic network models in operations research
15B57 Hermitian, skew-Hermitian, and related matrices
94A99 Communication, information
94C15 Applications of graph theory to circuits and networks
05C35 Extremal problems in graph theory
05C38 Paths and cycles
Full Text: DOI
[1] R.J. Duffin, ”The extremal length of a network”,Journal of Mathematical Analysis and Applications 5 (1962) 200–215. · Zbl 0107.43604 · doi:10.1016/S0022-247X(62)80004-3
[2] R.J. Duffin and A.J. Hoffman, The path-cut inequality and networks, mimeographed.
[3] L.R. Ford Jr. and D.R. Fulkerson,Flows in networks (Princeton Univ. Press, Princeton, NJ, 1962). · Zbl 0106.34802
[4] A. Lehman, Some resistor network inequalities, manuscript.
[5] E.F. Moore and C.E. Shannon, Reliable circuits using less reliable relays,Journal of the Franklin Institute 262 (1956) 204–205. · Zbl 0123.12408
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.